The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (210 KB) | Metadata | Table of Contents | ZAA summary
Volume 33, Issue 3, 2014, pp. 305–310
DOI: 10.4171/ZAA/1513

Published online: 2014-07-02

On the Convergence of Successive Approximations for a Fractional Differential Equation in Banach Spaces

Aldona Dutkiewicz[1]

(1) Adam Mickiewicz University, Poznan, Poland

In this paper we present a convergence result for the successive approximations for a nonlinear fractional di erential equation of Caputo type in Banach spaces. Also an example is given to illustrate our result.

Keywords: Fractional differential equations, initial value problem, successive approximations, Caputo's derivative, measures of noncompactness, Banach spaces

Dutkiewicz Aldona: On the Convergence of Successive Approximations for a Fractional Differential Equation in Banach Spaces. Z. Anal. Anwend. 33 (2014), 305-310. doi: 10.4171/ZAA/1513